# SDR DALA2015012100433

- Difficulty date: January 20, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N678DL
- Make and model: Boeing 757232
- Aircraft serial: 25983
- Aircraft time: 72,201 hours, 32,282 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 4C, 4D EMERGENCY LIGHT WIRE BROKEN.  REPLACED EMERGENCY LIGHT SEAT HARNESS, OPS NORMAL IAW AMM 33-50.
